-- ralbesiano AT math DOT ... DOT edu

I am mainly interested in Complex Geometry and Several Complex Variables, with a particular interest in questions coming from Algebraic Geometry.

For my Master’s Thesis, I have also been working in Geometric Analysis, proving the existence of a class of nontrivial solutions of the Liouville equation in even dimension.

Click on titles to toggle abstracts.


A deformation approach to Skoda's Division Theorem
PDF arXiv preprint

Abstract. We prove a Skoda-type division theorem via a deformation argument. The proof is inspired by Berndtsson and Lempert’s approach to the \(L^2\) extension theorem and is based on positivity of direct image bundles.


Solutions of Liouville equations with non-trivial profile in dimensions 2 and 4
– J. Differential Equations 272, 606-647, 2021
PDF BibTeX Published article arXiv preprint

Journal of Differential Equations, Volume 272, 25 January 2021, Pages 606-647

Abstract. We prove the existence of a family of non-trivial solutions of the Liouville equation in dimensions two and four with infinite volume. These solutions are perturbations of a finite-volume solution of the same equation in one dimension less. In particular, they are periodic in one variable and decay linearly to \(-\infty\) in the other variables. In dimension two, we also prove that the periods are arbitrarily close to \(\pi k, k \in \mathbb{N}\) (from the positive side). The main tool we employ is bifurcation theory in weighted Hölder spaces.


Galilean School's thesis
Master's thesis
PDF UniPd thesis library

Solutions of Liouville equations with non-trivial profile in dimension 4

Abstract. Liouville equations have been widely studied for more than a century. In particular, the interest in this class of PDEs renewed during the last three decades, after the introduction of the so-called Q-curvature and the discovery that they are intimately related to several fundamental concepts both in Analysis and in Geometry. In this work, we will show the existence of a class of non-trivial solutions of the 2D Liouville equation with infinite volume, employing basic tools of bifurcation theory. Using some more advanced techniques of bifurcation theory and Morse theory, we will also lay the groundwork for the study of the same problem in dimension 4.

Bachelor's thesis
PDF UniPd thesis library

Rappresentazioni di gruppi di Lie compatti ed equazioni alle derivate parziali (in Italian)

Abstract. This work will study representation theory on compact Lie groups and the decomposition of the space of square-integrable functions with respect to the Haar measure. After proving that this decomposition is the spectral decomposition of the Laplace operator on the group SU(2), this work will use these results in order to study the heat equation on the group. In particular, it will solve the Cauchy problem with a Dirac delta function as the initial data.